New Arrivals/Restock

A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 400 Count

flash sale iconLimited Time Sale
Until the end
18
13
34

$9.58 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
New  $15.97
quantity

Product details

Management number 218064721 Release Date 2026/05/03 List Price $6.39 Model Number 218064721
Category

Our A+ Health Ibuprofen Dye-Free Mini Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. A+ Health Ibuprofen Dye-Free Mini Softgels contain the active ingredient Ibuprofen 200mg, which compares to the active ingredient in Advil LIQUI-GELS. Ibuprofen is an NSAID that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. The ibuprofen is in liquid form and contained inside a softgel capsule, providing fast-acting relief in an easy-to-swallow mini softgel. These dye-free softgels are great for those with allergies and sensitivities to dyes. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Dye-Free Mini Softgels. Read the full package before use. Contains 400 softgels. FDA Disclaimer: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

  • ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Advil LIQUI-GELS
  • SMALLER THAN REGULAR SOFTGELS: Our A+ Health Ibuprofen Dye-Free Mini Softgels are about 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. These dye-free softgels are great for those with allergies and sensitivities to dyes.
  • PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • DYE-FREE: Contains 400 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go
  • EASY TO SWALLOW: Don't let pain get in your way! Smaller sized softgels help you past the hurdle of a large pill so you can get back on track
UPC 369452513811
Flavor Unflavored
Item Form Softgel
Brand Name A+Health
Model Name IBU Dye Free Mini 400ct
Unit Count 400.0 Count
Dosage Form Softgels
Item Weight 9.14 Ounces
Labeler Name A+Health
Manufacturer Bionpharma
Model Number IBU-DFMINI400
Container Type Bottle
Item Dimensions 2.7 x 2.7 x 4.8 inches
Number of Items 1
Target Audience Unisex-Adults
Certificate Type GS1 Certificate
Product Benefits Pain Relief
Net Content Count 1 Bottle
Package Type Name Bottle
Active Ingredients Ibuprofen
Material Type Free Dye Free
Additional Features Fast-Acting
Target Use Body Part Whole Body
Age Range Description Adult
Manufacturer Part Number IBU-DFMINI400
Specific Uses For Product Backache, Fever, Joint Pain, Menstrual Pain, Muscle Pain

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review